CureZone   Log On   Join
Loosing a lot of weight after SSKI
 
Ogum-Mege Views: 246
Published: 4 years ago
 

Loosing a lot of weight after SSKI


Hello everyone.

I need some help here, cause this is the second time that i'm losing a lot of weight pretty fast after going on SSKI again.

I have started taking Lugol 5% in March of 2015, one month later i was taking 30 drops of it peer day. 2 months after starting Lugol, i got the Potassium Iodide, made my SSKI and started higher doses of Iodine with it and a bit of lugol's.

I had changed my diet in mids of that year, i went RAW for about 1 month, then frutarian for the next month, but i lost weigh so freaking fast on the RAW diet, something like 17lbs ( my normal weight is always something near 147lb, slim and tall but not reallllly thin) so i went to 130lb, were i was really seeing my bones pretty clear in many parts of my body. Well...i did many exams with an orthomolecular DOC and she found nothing special about my loss weight and made exams etc, and gave me cool minerals,vitamines enzimes for some stuff. At the same period i was starting Iodine in March i also started to tapper off an Antypsychotic medication called Aripiprazole (Abilify in US, but Aristab here in Brazil). I was on anti psyhchotics,benzos and mood regulators for the past 10 years (f***ing mess i know). Aripirazole and Antypschotics mess a lot metabolism,but after 5 months tappering i went totally of it for 2 months and had a psychotic outbreak and i was obligated by family and insanity to take it back. Ok. In 2016 i started to gain weight pretty fast in two months, and i had no idea how that happened, but i was happy about it. What i remember clearly is that i had to stop buying Potassium Iodide ( near october 2016) and went only on Lugol's till March of 2017. November 2016 i started to tapper of again this med, and ended 2 months ago with the last dose. But i don't remember rightly, but 4-5 months ago i started to crazly lose weight again very fast, and i'm still losing, and i'm skinner than the last time it happened. It seems to me, that i started to happen again after i've come again on SSKI ....(9-14 drops a day...). I really don't know what to do, many stuff going on, anxiety,panic, high sensiblity to everthing, 1000mile/hour thoughs and i'm carefully doing stuff to avoid worsening it. I try to balance my Dopamine and Serotonine because this meds mess with all this shit. Ok this is not about PSyche Meds.

I don't know if i should take a break on Iodide for some time, i know it is one of the best minerals for us, i know the whole deal but the thing is going pretty bad to be just thinking about it and not really checking up what could it be.

I take magnesium chloride for the past 2 years, good doses. Periods of VIT C, on and off. I must admit that i only started L-selenomethionine 3 months ago (200mcg) and i did not it previously (bad thing i know...)

Sorry for all this typing, erros, i'm really not good right know, i'm doing very good on some moments and i think i'm doing good work on my emotional problems right now, but this loss of weight is crazy. And i'm eating a lot and 90% healthy stuff most of the time.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.437 sec, (2)